Jan 19, 2009
I was curious as I have had a few bouts of enlarged prostate and have experienced slow to urinate and painful burning. I just started on Lexiva,Norvir and Truvada along with Batrim as my t-cells are only 140 and my viral load is 200k. Thank you for your time. johnnie i
| Response from Dr. Young
Dear Johnnie I,
Thanks for your post.
Having an enlarged prostate is quite common in the general and HIV+ population. To my knowledge, there is no association with prostatic enlargement and HIV medications.
FWIW, I'd certainly agree with your being on HIV medications and Bactrim, since your CD4 count is well below the 350 level that we'd recommend for starting treatment and below the 200 that places you at risk for PCP (Pneumocystic pneumonia).
I hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Eye Floaters After Drinking Water Worried I Have HIV
- Fever After Condom Broke Worried I Have HIV
- Fever After Performing Oral Sex Worried I Have HIV
- Loose Stool After Receptive Anal Sex Without Condom What Are The Chances Of HIV
- White Bumps On Penis After Unprotected Sex Without Ejaculation Worried I Have HIV
- Can Penicillin Cure Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.